# SDR 07FDEA02133

- Difficulty date: June 14, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163586
- Condition: Misrepaired
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AGING A/C INSP, FOUND EXISTING REPAIR DID NOT CONFORM TO CURRENT SRM 51-40-20, AT RT WING OB AFT FLAP T/E 8" TO 22" FROM OB END.  REMOVED PREVIOUS REPAIR AND REPAIRED AFT FLAP REF SRM 51-40-20 PAR 7, 14, 15, 18, 21, 22.  PRIMED AND PAINTED REPAIR REF MM 51-20151-7.
